# SDR 00FDEA00552

- Difficulty date: August 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 4907905
- Part serial: 331
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STUCK SLATS AFT TO SLATS REMAIN AT 15'' BOTH SYS 1 AND 2 FAULT LIGHTS AND SLATS LIGHTS ON SPFC ON.  REMOVED AND REPLACED NR 1 SFCC PER MM 27-5-18-4.  PERF BITE TEST AND OPS CK OF FLAPS AND SLATS, NO FAULTS NOTED.  AC OK FOR SERVICE.
